# SDR 96UAL900973

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607UA
- Make and model: Boeing 767222
- Aircraft serial: 21868
- Engine: Pwa JT9D7R4D
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF 3 TO 5 MINUTES, NOTICED STRONG ELECTRICAL ODORS THROUGHOUT MAIN CABIN AND COCKPIT.  *S/D*  INSPECTED SEVERAL AIR CONDITIONING AND INTERIOR CABIN RELATED COMPONENTS, NO SPECIFIC DEFECTS WERE FOUND OR ABNORMAL ODORS DETECTED.  NO PRIOR HISTORY NOTED, AND NO SUBSEQUENT DISCREPANCIES HAVE OCCURRED.
